MAUDE Adverse Event Report: ACUMED, LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED, LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4155
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The acumed sales representative reported, "the doctor was fixing a scaphoid fracture, broke 2 driver tips 3/4 of the way down.The procedure was completed using an easy out.There was a 60 minute delay due to the malfunctions and the patient remained stable.".
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Acumed post market surveillance did confirm the reported incident with the acumed representative who was present at the surgery.The acumed representative did notify acumed with the information directly after the case concluded.Related reports (including this one): 3025141-2026-00295.

Brand Name
T8 CANNULATED STICK FIT HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25194261
Report Number3025141-2026-00294
Device Sequence Number15974591
Product Code HWR
UDI-Device Identifier10806378121661
UDI-Public10806378121661
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4155
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3052-35020, 20MM, 3.5 MINI ACUTRAK 3® BONE SCREW.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown